PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 1 | 132-144
Tytuł artykułu

Homotopy of the classical configuration space for the two-magnon sector of a magnetic Heisenberg ring

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A finite Heisenberg magnetic ring with an arbitrary single-node spin and two spin deviations from the ferromagnetic saturation is considered as the system of two Bethe pseudoparticles. The set of all relevant magnetic configurations spans a surface which can be recognised as a Mőbius strip. The dynamics of the system imposes the double twist of all regular orbits of the translation symmetry group.
Wydawca

Czasopismo
Rocznik
Tom
1
Numer
1
Strony
132-144
Opis fizyczny
Daty
wydano
2003-03-01
online
2003-03-01
Twórcy
  • The Institute of Physics, the University of Rzeszow, Rzeszow, 35-959, Rejtana 16 c, Poland
  • The Institute of Physics, the University of Rzeszow, Rzeszow, 35-959, Rejtana 16 c, Poland
Bibliografia
  • [1] H. Bethe, Z. Physik71, 205–26 (1931) (in German); English translation in: D. C. Mattis, The Many-Body Problem (Word Sci., Singapore, 1993, pp. 689–716) http://dx.doi.org/10.1007/BF01341708[Crossref]
  • [2] R. Baxter, Exactly Solvable Models in Statistical Mechanics (New York, Academic Press (1982).
  • [3] C. N. Yang, Phys. Rev. Lett. 19, 1312–1315 (1961) http://dx.doi.org/10.1103/PhysRevLett.19.1312[Crossref]
  • [4] R. Baxter, Ann. Phys. (N.Y.) 70, 193–228 (1972). http://dx.doi.org/10.1016/0003-4916(72)90335-1[Crossref]
  • [5] L. A. Takhtajan and L. D. Faddeev, LOMI 109, 134–173 (1981)
  • [6] H. J. de Vega, Int. J. Mod. Phys. 4, 735–801 (1990) http://dx.doi.org/10.1142/S0217979290000383[Crossref]
  • [7] E. K. Skalyanin, in: B. A. Kupersehmidt (Ed.)Integrable and Superintegrable Systems (World Sci., Singapore (1990), pp. 8–33.
  • [8] B. Lulek and T. Lulek, Rep. Math. Phys. 38, 279–82 (1996) http://dx.doi.org/10.1016/0034-4877(96)88959-2[Crossref]
  • [9] B. Lulek and T. Lulek, in: T. Lulek, B. Lulek and A. Wal (Eds.)Symmetry and Structural Properties of Condensed Matter (World Sci., Singapore 1991) pp. 289–310
  • [10] B. Lulek and T. Lulek, Czech. J. Phys. 51, 357–64 (2001) http://dx.doi.org/10.1023/A:1017545607581[Crossref]
  • [11] S. V. Kerov, A. N. Kirillov, and N. Yu. Reshetikin, J. Sov. Math., 41, 916–24 (1988) http://dx.doi.org/10.1007/BF01247087[Crossref]
  • [12] T. Lulek, in: A. Betten, A. Kohnert, R. Laue and A. Wassermann (Eds.), Algebraic Combinatorics and Applications (springer, Berlin 2000), pp. 261–72.
  • [13] M. Gandin, La Function d’Onde de Bethe, Masson, Paris 1983
  • [14] B. Lulek, Acta Phys. Pol. B22, 371–88 (1992)
  • [15] P.J. Hilton and S. Wylie, Homology Theory, Cambridge University Press, 1960.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_2478_BF02475557
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.